# SDR 97ZZZX3352

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N642JL
- Make and model: Beech 300BEECH
- Aircraft serial: FA30
- Engine: Pwa PT6A60A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Exchanger
- Part number: 10585F
- Condition: Cracked
- Location: Fuel/Oil Cooler
- Part time: 6,060 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF, ENGINE LOST OIL PRESSURE.  ENGINE SHUT DOWN AND NORMAL LANDING MADE.  PROBLEM FOUND TO BE ONE LONG CRACK AT WELD ON SIDE OF HEAT EXCHANGER.  SUSPECT FATIGUE OR AGE.
